BibTeX record journals/automatica/SznaierW00

download as .bib file

@article{DBLP:journals/automatica/SznaierW00,
  author    = {Mario Sznaier and
               Zi{-}Qin Wang},
  title     = {Author's reply: "A comment on L\({}_{\mbox{infinity}}\) optimal control
               of {SISO} continuous-time systems"},
  journal   = {Automatica},
  volume    = {36},
  number    = {12},
  pages     = {1927--1928},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0005-1098(00)00113-8},
  doi       = {10.1016/S0005-1098(00)00113-8},
  timestamp = {Sat, 20 May 2017 00:26:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/SznaierW00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier